Hi folks. After stemi in april im on a pile of tablets including ticagralor and asprin. As someone who bruises easy anyway this is a nightmare. Instead of spot the bruise its gonna be spot the clear skin soon lol Anybody have anything they find helps with this? Thanks x
Bruising: Hi folks. After stemi in... - British Heart Fou...
British Heart Foundation
Welcome to the club, I only have to scratch an itch on my arm and oh boy lovely bruised. I don’t know of anything apart from don’t scratch don’t knock yourself 😂 it’s the price we pay for not having sticky blood.
Take care Pauline
Lol Pauline. I am so accident prone i need bubble wrapped at the best of times. I dread going back to work.x
Hi,Is arnica not supposed to be good for bruising? I used it when my kids were young and ot did help. Give it a try. Good luck
I have some for the kids and i have used it on myself but not making much difference...maybe if my memory was a bit better and i put it on more often it would help more lol
I was told by a pharmacist not to use arnica it can interfere with some of the medication
I did check online and it said not to use arnica tablets. I thought the cream would be ok.....will check with chemist x
Yes bruising is a pain, but having any of my 6 recently inplanted stents blocked up would be much worse. I just have to think before doing DIY and gardening. On our recent holiday I avoided doing any activity (sailing, paddleboard etc.) that might result in bumping my head as that's the most important thing to avoid.
I had the most amazing bruises for the whole of the 12 months while taking ticagrelor. I finished taking it at the end of May and have been bruise free since - I' m sure I'm no less clumsy! I did use Arnica to try and make the bruises fade faster but I don't know that it made much difference. Easier in the cooler months when sleeves are longer
Hi Golfgirl3, just read your post about coming off Ticagrelor and wonder if you noticed any change in your condition. I have been on it for a year and my consultant has written to my GP to stop it.
I think most of us are only meant to take it for a year. The dramatic bruising stopped almost immediately and I don't feel any different now I'm not taking it. I am being 'monitored ' more often than some people as I didn't react well to the statin originally prescribed so brands and doses are being juggled and I have regular blood tests so I assume those tests would pick up any problems. Hope that helps.
It’s probably only for a year, small price to pay really. Show your bruises with pride Infact those bruises show the meds are working properly. Alternatively just wrap yourself in cotton wool
Good health to you
Turn it into a quiz: how on earth did I get that one there?????
I also had a STEMI last August.I'm on Atorvastatin, Rivaroxaban, Bisoprolol, and Clopidogrel. I do get a few bruises, but really nothing like those you describe. Rivaroxiban, clopidogrel are the 2 most likely to cause bleeding/bruising.
I wonder if your cardiologist/GP would consider changing your meds.
Hi Jules 2021. My forearms were nearly clear of bruises thisweek. I was so pleased as like wearing short sleeve tops now the weather is so lovely. Went for walk with walking grop. Don't hang myself and a huge bruise came on my arm. Group leader was very concerned about it's size but I said It was medication related. Is there a size s all the others are on a much smaller scale. Take care and have a good day x x
I am on the same my bruises are often large and black the only thing you can use is a damp flannel against it to try and bring the bruises out quicker the slightest bump and I swell up and bruise. You could try covering yourself with foam bit like the michilin man 😜
Argon oil helps heal the bruising.
Sorry, should have said Arnica. The other one is for the hair!
I’d start ticking off the days until you can stop taking Ticagrelor - I’ve got 220 left!
Just found this about arnica
Because of its ability to prevent clots from forming, Arnica should not be taken with other medications or herbal products that can thin the blood like aspirin, ...
I’m on apixiban 5mg twice a day no bruising so far 😉
Similar to mine. Looks like someone grab my arn. Why can't we get then on another part of our body where nobody sees then. Why the arms x x
I get bruises very easily and often don't know how I got them, I also have them on my legs. Sometimes I look like I have been beaten up.
Thanks Jules2021. Been relaxing all afternoon and now I have a big one on my right arm x x
I seem to have acquired one on my leg whilst doing the same lol x
I wouldn't mind them on my legs as they are covered in varicose veins. I have to wear support fights even in this very hot weather. I wouldn't be able to walk without them. Take care and stay safe x x
Thank for reply x
Yes , and I am not being flippant here, try asking about changing the drug (ticagrelor) or if you can come off it - I was told to stop it by my consultant after a bruising problem and feeling weak and ill - good luck
Not what you're looking for?
You may also like...
up to 5 weeks to completely clear. Just wondering if others get this? Thanks
and 90mg Ticegalor twice a day.i have so many bruises all over every day ,currently I’ve 38. I know...
weeks I have noticed that I am getting a lot of bruising even if I just bump into something. my...
this year I spent a couple of days in hospital after a suspected small heart attack. I had an...
Surgery along with other medication. I'm finding now that I bruise really easily and quite badly...